MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOIDSPHERE 36XØ24.5

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOIDSPHERE 36XØ24.5
Model Number 04.01.0169
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18-02-2025.Lot 2406379: (b)(4) items manufactured and released on 27-05-2024.Expiration date: 2029-05-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional component involved: batch review performed on 18-02-2025 reverse shoulder system 04.01.0119 humeral reverse hc liner ø36/+0mm (k170452) lot 2417033: (b)(4) items manufactured and released on 26-09-2024.Expiration date: 2029-09-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2024.On (b)(6) 2025, the patient came in reporting pain after falling out of bed that resulted in a loose baseplate.The surgeon revised the metaphysis, liner, baseplate, peripheral screws and glenosphere.The surgery was completed successfully.Presently, on (b)(6) 2025, the patient came in reporting pain due to a dislocation of the glenosphere from the liner.The surgeon revised the liner and the surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
GLENOIDSPHERE 36XØ24.5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21585868
Report Number3005180920-2025-00154
Device Sequence Number9456637
Product Code PHX
UDI-Device Identifier07630040706568
UDI-Public07630040706568
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0169
Device Lot Number2406379
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Initial Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown